# SDR AALA202212289827

- Difficulty date: December 12, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 36,037 hours, 15,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: DBF21371
- Condition: Corroded
- Location: Bs 500a-500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  RIGHT TRANSITION ANGLE HAD CORROSION, BS 500A-500G+9, RBL 24.  INSTALLED A NEW ANGLE.
